MAUDE Adverse Event Report: BARDY DIAGNOSTICS, INC. CAM SYSTEM; HEART MONITORING DEVICE

BARDY DIAGNOSTICS, INC. CAM SYSTEM; HEART MONITORING DEVICE
Model Number B1400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Skin Inflammation/ Irritation (4545); Contact Dermatitis (4546)
Date of Event 11/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record (dhr) for unit t6a3f-myn76 corresponding to complaint reference number (b)(4), has been reviewed for compliance with established device master record (dmr), including certificates of conformance for patient contact materials.Examination of both the records and the devices determined no discrepancies or instances of non-conformity that could have caused or contributed to the reported event.Records indicate that approximately 9 days and 23 hours of viable data was obtained from the device resulting in a successfully completed clinical report.The cam product instructions for use (ifu) lists skin irritation and allergic skin reactions as potential risks associated with device use.In this case, the patient reported an itchy, red rash under the ring adhesive during device wear and later developed shingles confirmed by a physician.The patient expressed uncertainty whether the shingles were related to the adhesive reaction or coincidental.The ifu instructs patients to remove the cam immediately and contact their physician if irritation such as redness, severe itching, or allergic symptoms develop.References: complaint (b)(4) (adhesive ring mdr submitted, mfr report number: 3014226707-2025-00010).
 
Event or Problem Description
Original complaint (from (b)(4): "patient wrote in diary, "removed/adhesive discomfort"" additional information: the patient reported developing an itchy, red rash under the ring adhesive placed over the device.Two days after removing the monitor, the patient experienced a shingles outbreak confirmed by a physician.The shingles appeared on the patient's back and side and spread to the left breast.The patient stated they have an adhesive allergy but had never experienced shingles before.They were unsure whether the shingles were triggered by the adhesive reaction or occurred coincidentally.Further details: the rash occurred while the patient was wearing the device and was localized under the ring adhesive.The patient sought treatment and was prescribed oral antiviral medication (zaltrex), which they reported was helping.The patient described the skin reaction as itchy and red, with the rash spreading beyond the adhesive site after monitor removal.

Brand Name
CAM SYSTEM
Common Device Name
HEART MONITORING DEVICE
Manufacturer (Section D)
BARDY DIAGNOSTICS, INC.
220 120th avenue ne
suite 100
bellevue WA 98005
Manufacturer (Section G)
QUALITEL CORPORATION
Manufacturer Contact
220 120th avenue ne
suite 100
bellevue, WA 98005
MDR Report Key23845749
Report Number3014226707-2025-00009
Device Sequence Number9958164
Product Code DSH
UDI-Device Identifier40851398007014
UDI-Public40851398007014
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K233110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/06/2026
Device Model NumberB1400
Device Lot Number193231
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADHESIVE RING MEDICAL ADHESIVE TAPE, (KGX)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR
Patient SexUnknown